- Home
- Forums
- General forums
- Good to know
- What is your worst medication side effect?
What is your worst medication side effect?
- 389 views
- 35 times supported
- 35 comments
All comments
Go to the last comment
Troagloglos90
AmbassadorGood advisor
Troagloglos90
Ambassador
Last activity on 21/10/2026 at 17:19
Joined in 2015
356 comments posted | 37 in the Good to know group
38 of their responses were helpful to members
Rewards
-
Good Advisor
-
Contributor
-
Messenger
-
Committed
-
Explorer
-
Evaluator
the only medication that affects me very badly, because of its side effects is Dihydracodine as it affects my mental cognition, and train of thought it also makes me very itchy and want to scratch my legs very hard
See the signature
singing poet man
Glibrabea164
Dry mouth. Amitriptyline medication
1Deygoothoan
Good advisor
1Deygoothoan
Last activity on 13/09/2026 at 02:43
Joined in 2023
1,115 comments posted | 343 in the Good to know group
110 of their responses were helpful to members
Rewards
-
Good Advisor
-
Contributor
-
Messenger
-
Explorer
-
Friend
Hello everyone,
How's everything going with you today? 😊
Have you had a look at this discussion? It might be useful to hear from some more of our members.
@Cretays9 @5459Seetheestoung @Poleateybeal613 @Dreebroudren286 @Brejut587 @Jaibleybrou4641 @9651Gaynaing @Gepayck301 @Stukaing2 @Hidden username @1282Waihaythoubu @Clowuhail7195 @Clejaytresteet02 @8Gaiheedroublais @304Caiproseck @Hidden username @4470Dynamo @Pleavucoong1775 @Tatroo96 @Yeamablear81 @Nooprang3631 @Ploofron4 @Kaidroofreethee875 @Hidden username @Yubloushu40 @Roubayt2498 @Frigrepodrur769 @32Floutou @Chejusteeclish62 @Garden11 @Rutaick48 @563Glaclebou @020Proadonil @Goobrat02 @Cleachar5217 @Noadaymar92 @Groudrebeen11 @Gloachour0534 @57Voatupish @Trebloawai1 @Troudabral923 @0821Fleebloublool @Brearush01 @Noadaymar667 @Thoatreaheesh485
What are some of the toughest side effects you've dealt with because of the medications you're on? What caused them? Have you discovered any remedies?
Feel free to use this space to express your frustrations about your medication and its side effects—let it all out!
Best regards,
Somya from the Carenity team 🌼
See the signature
Somya from the Carenity team 🌼
5Braybloong
5Braybloong
Last activity on 07/07/2026 at 08:53
Joined in 2021
5 comments posted | 2 in the Good to know group
2 of their responses were helpful to members
Rewards
-
Explorer
I have quite bad neuropathy in my feet i worry that when i have to have more chemo i wont be able to walk ,because myeloma is incurable
Chofrivufeys3626
Good advisor
Chofrivufeys3626
Last activity on 20/10/2026 at 20:22
Joined in 2016
79 comments posted | 20 in the Good to know group
13 of their responses were helpful to members
Rewards
-
Good Advisor
-
Contributor
-
Committed
-
Explorer
-
Evaluator
-
Newsfeeder
I was told by the gp to take glucosamine capsules to help bones and ended up with gout
See the signature
Mjteddy
Loudriplu7309
AmbassadorGood advisor
Loudriplu7309
Ambassador
Last activity on 20/10/2026 at 11:41
Joined in 2015
656 comments posted | 111 in the Good to know group
73 of their responses were helpful to members
Rewards
-
Good Advisor
-
Contributor
-
Messenger
-
Committed
-
Explorer
-
Evaluator
Morphine, the constipation that followed, never again but on my death bed I will have stopped eating, so lots of morphine!
See the signature
robjmckinney
Moobrays24
Good advisor
Moobrays24
Last activity on 05/06/2025 at 20:37
Joined in 2015
24 comments posted | 2 in the Good to know group
Rewards
-
Good Advisor
-
Contributor
-
Committed
-
Explorer
-
Evaluator
This week I had MOHs Surgery on my ear. The surgeon recommended phosphate of codeine to counteract the pain. After the first dose I felt unwell and was very soon being sick. I then read the paperwork in the box and it became clear that this is a common problem. Now coping OK with paracetamol and making progress.
Troubon409
Good advisor
Troubon409
Last activity on 19/01/2025 at 14:47
Joined in 2024
105 comments posted | 97 in the Good to know group
22 of their responses were helpful to members
Rewards
-
Good Advisor
-
Contributor
-
Explorer
Is there any site where serious discussion is promoted, instead of gossip? I came here for insight regarding Bullous Pemphigoid; and, am not any more informed than the day I registered.
7Vicheydroo
Good advisor
7Vicheydroo
Last activity on 22/09/2025 at 18:43
Joined in 2024
3 comments posted | 1 in the Good to know group
2 of their responses were helpful to members
Rewards
-
Good Advisor
-
Explorer
I guess my worst is chemo and radiation at the same time. My 77 year old body is having a few problems with it. I've been getting sick to my stomach but it's almost 3 weeks after chemo so I don't think it's that. I will make it through this but it's tough. Prayers and hugs
See the signature
Shirley seyboth
Thoshafoung
Good advisor
Thoshafoung
Last activity on 25/06/2026 at 19:03
Joined in 2015
12 comments posted | 6 in the Good to know group
5 of their responses were helpful to members
Rewards
-
Good Advisor
-
Contributor
-
Committed
-
Explorer
I had an anaphylactic reaction to Septrin, I've also had a phototoxic reaction to Fenofibrate. Both reactions hospitalised me. Numerous other medications have given me nausea, vomiting, muscle cramps, stomach pain and joint pain. I've got to the point were I am very wary of trying any new medications now 😞
Give your opinion
Articles to discover...
22/10/2026 | Testimonial
Ehlers-Danlos syndrome and cervical instability: “I’m confined to bed 24 hours a day”
Subscribe
You wish to be notified of new comments
Your subscription has been taken into account
LizziB
Community managerGood advisor
LizziB
Community manager
Last activity on 02/04/2024 at 00:46
Joined in 2022
280 comments posted | 25 in the Good to know group
19 of their responses were helpful to members
Rewards
Good Advisor
Contributor
Messenger
Explorer
Friend
Hi everyone,
How are you doing today?
We take medication to relieve some of the worst disease symptoms. But that doesn't mean that the side effects are make life that much more pleasant.
What are some of the worst treatment side effects your have experienced? What was it caused by? Did you find a solution?
Let this be a safe place where you can vent about your medication and awful side effects- let it out!
Take care,
Lizzi from the Carenity team